Alert archive / Indiana / Wind Chill Advisories in 2015

Wind Chill Advisory 7, NWS Indianapolis, IN

February 26, 201518 counties in Indiana

NWS Indianapolis, IN issued this wind chill advisory at Feb 26, 2015, 3:49 PM EST for 18 counties in Indiana. It took effect at Feb 27, 2015, 4:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2015, 3:49 PM EST (20:49 UTC)
In effect from
Feb 27, 2015, 4:00 AM EST
Expired
Feb 27, 2015, 10:19 AM EST
In force
6 hr
Issued by
NWS Indianapolis, IN

Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Parke County, IN, Randolph County, IN, Rush County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WWUS43 KIND 262049
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
349 PM EST THU FEB 26 2015

...WIND CHILL ADVISORY 4 AM LATE TONIGHT TO 11 AM FRIDAY...

INZ021-028>031-035>044-048-049-057-270500-
/O.NEW.KIND.WC.Y.0007.150227T0900Z-150227T1600Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
349 PM EST THU FEB 26 2015

...WIND CHILL ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EST
FRIDAY. 

* WIND CHILL VALUES...AROUND 15 BELOW ARE POSSIBLE LATE TONIGHT
  AND FRIDAY MORNING.

* OTHER IMPACTS...LOW TEMPERATURES WILL BE FROM ZERO TO 5 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JH
3 follow-up statements
069 
WWUS43 KIND 270307
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EST THU FEB 26 2015

...WIND CHILL ADVISORY 4 AM LATE TONIGHT TO 11 AM FRIDAY...

INZ021-028>031-035>044-048-049-057-271115-
/O.CON.KIND.WC.Y.0007.150227T0900Z-150227T1600Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
1007 PM EST THU FEB 26 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EST
FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EST
FRIDAY. 

* WIND CHILL VALUES...AROUND 15 BELOW ARE POSSIBLE LATE TONIGHT 
  AND FRIDAY MORNING. 

* OTHER IMPACTS...LOW TEMPERATURES WILL BE FROM ZERO TO 5 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
102 
WWUS43 KIND 270905
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EST FRI FEB 27 2015


INZ021-028>031-035>044-048-049-057-271600-
/O.CON.KIND.WC.Y.0007.000000T0000Z-150227T1600Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
405 AM EST FRI FEB 27 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WIND CHILL VALUES...AROUND 15 BELOW ARE POSSIBLE THROUGH MID
  MORNING.

* OTHER IMPACTS...LOW TEMPERATURES WILL BE FROM ZERO TO 5 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
663 
WWUS43 KIND 271519
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 AM EST FRI FEB 27 2015

...WIND CHILL ADVISORY HAS BEEN CANCELLED...

INZ021-028>031-035>044-048-049-057-271630-
/O.CAN.KIND.WC.Y.0007.000000T0000Z-150227T1600Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
HANCOCK-HENRY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
1019 AM EST FRI FEB 27 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILLS HAVE RISEN TO 5 TO 10 BELOW AND WILL CONTINUE TO RISE
THIS MORNING.

$$


JH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 3:40 PM EST, 9 minutes earlier.

Area forecast discussion, Feb 26, 3:40 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
340 PM EST THU FEB 26 2015

.UPDATE...
SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 PM EST THU FEB 26 2015

A FEW FLURRIES MAY LINGER INTO THIS EVENING. OTHERWISE...PARTIAL
CLEARING WILL BE THE RULE LATE TONIGHT AND FRIDAY AS ARCTIC HIGH
PRESSURE OVER THE NORTHERN PLAINS BUILDS OUR WAY.  THIS HIGH
PRESSURE WILL MOVE ON TO SOUTHERN NEW ENGLAND BY SATURDAY AND A
STRONG UPPER DISTURBANCE WILL MOVE OUR WAY LATE SATURDAY NIGHT AND
SUNDAY BRINGING ACCUMULATING SNOWS TO NORTH AND CENTRAL SECTIONS AND
MIXED PRECIPITATION TO OUR SOUTH.

THERE WILL BE A BREAK MONDAY AND THEN ANOTHER SYSTEM WILL BRING
RAIN TO OUR SYSTEM BY TUESDAY.  THIS PRECIPITATION MAY BEGIN AS
FREEZING RAIN MONDAY NIGHT AND MIXED PRECIPITATION IS POSSIBLE OVER
NORTHERN SECTIONS TUESDAY NIGHT AND WEDNESDAY.  FINALLY THERE IS A
SLIGHT CHANCE OF LIGHT SNOW WEDNESDAY NIGHT AND THURSDAY AS COLDER
AIR MOVES BACK INTO OUR REGION.

&&

.NEAR TERM /TONIGHT AND FRIDAY/...
ISSUED AT 340 PM EST THU FEB 26 2015

SATELLITE INDICATED LOTS OF CLOUDS ACROSS INDIANA AND MOST OF
ILLINOIS. LIGHT SNOW SHOWERS WERE OCCURRING ACROSS PARTS OF
ILLINOIS. WITH LOSS OF DAY TIME HEATING...EXPECT ONLY A FEW FLURRIES
THIS EVENING AND THEN DECREASING CLOUDS LATER TONIGHT AS DRIER AIR
SPREADS IN.

THE MAIN ISSUE TONIGHT WILL BE VERY COLD TEMPERATURES ALONG WITH
LIGHT WINDS.  THERE SHOULD BE PRETTY GOOD RADIATIONAL COOLING LATE
TONIGHT AND CUT TEMPERATURES A LITTLE.  I WAS A LITTLE MORE
CONSERVATIVE WITH MY TEMPERATURES HOWEVER...AS SKIES MAY NOT CLEAR
COMPLETELY.  NERVELESS IT LOOKS LIKE NORTHERN SECTIONS MAY BE COLD
ENOUGH LATE TONIGHT AND FRIDAY MORNING FOR LOWEST WINDS CHILLS NEAR
15 BELOW.  THUS WILL ISSUE A WIND CHILL ADVISORY FROM 4 AM TO 11 AM
FOR THE NORTHERN THIRD TO HALF OF OUR REGION.

FRIDAY WILL BE MOSTLY SUNNY AS HIGH PRESSURE MOVES EAST ACROSS OUR
REGION. EVEN THOUGH AIR MASS IS QUITE COLD...WENT SLIGHTLY ABOVE MOS
TEMPERATURES GIVEN A DECENT AMOUNT OF SUNSHINE FRIDAY.

LOWS TONIGHT WILL RANGE FROM 4 BELOW NORTHEAST TO 6 ABOVE SOUTH AND
HIGHS FRIDAY WILL RANGE FROM THE LOWER TEENS NORTH TO NEAR 20 SOUTH.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
ISSUED AT 340 PM EST THU FEB 26 2015

HIGH PRESSURE WILL CONTINUE TO BRING COLD BUT QUIET WEATHER FRIDAY
NIGHT AND SATURDAY AS IT MOVES TO SOUTHERN NEW ENGLAND. THEN ALL
MODELS SPREAD PRECIPITATION ACROSS OUR REGION LATER SATURDAY NIGHT
THROUGH SUNDAY EVENING AS A UPPER DISTURBANCE MOVES ACROSS OUR
REGION.  LOW LEVEL THICKNESS INDICATE ALL SNOW OVER NORTHERN
SECTIONS...WHILE SOUTHERN SECTIONS MAY START OUT AS SNOW AND THEN
CHANGE TO RAIN SUNDAY.  THERE MAY ALSO BE A PERIOD OF FREEZING RAIN
DURING THIS CHANGE OVER.   WENT CLOSE TO HPC SNOW AMOUNTS WHICH
INDICATED 5 TO 7 INCHES FAR NORTH TO MAYBE AN INCH OR TWO SOUTH.
THE NAM INDICATED PRECIPITATION SHOULD BE OVER BY SUNDAY
EVENING...WHILE THE GFS WAS ALMOST 12 HOURS LATER IN ENDING
PRECIPITATION.  WENT WITH A BLEND WITH PRECIPITATION ENDING MOST
AREAS BY LATE SUNDAY EVENING.

CONCERNING TEMPERATURES...WENT WITH A MOS BLEND MOST AREAS.
TEMPERATURES MAY RISE A LITTLE LATE SATURDAY NIGHT AND ON SUNDAY CUT
A FEW DEGREES ACROSS NORTHERN SECTIONS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 249 PM EST THU FEB 26 2015

FOR THE MOST PART...MODELS ARE CLOSE ENOUGH IN THE BIG PICTURE THAT
THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS.
HOWEVER...SOME CHANGES NOTED BELOW.

UPPER FLOW WILL BE SOUTHWEST ACROSS CENTRAL INDIANA THROUGH MUCH OF
THE PERIOD...ALLOWING TEMPERATURES NEAR TO PERHAPS ABOVE NORMAL
ALONG WITH GOOD CHANCES FOR PRECIPITATION.

MONDAY SHOULD BE DRY IN BETWEEN SYSTEMS. HOWEVER MOISTURE AND
FORCING ARRIVE MONDAY NIGHT AND RAMP UP TUESDAY AS A LOW PRESSURE
SYSTEM MOVES IN. GFS LOOKS JUST TOO AGGRESSIVE IN BRINGING IN WARM
AND MOIST AIR...EVEN BRINGING SURFACE DEWPOINTS NEAR 60 TO FAR
SOUTHERN SECTIONS OF CENTRAL INDIANA. PREFER GOING CLOSER TO THE
ECMWF WHICH IS NOT AS AGGRESSIVE.

THUS CUT SUPERBLEND/S TEMPERATURES TUESDAY INTO WEDNESDAY. STILL
SOME PRECIPITATION TYPE QUESTIONS WHICH WILL DEPEND ON HOW FAST
PRECIPITATION ARRIVES MONDAY NIGHT AS WELL AS THE WARM AIR. WILL
KEEP A WINTRY MIX GOING MONDAY NIGHT WITH FREEZING RAIN MENTIONED
EARLY TUESDAY. ENOUGH COLD AIR WILL SNEAK BACK IN TUESDAY
NIGHT/WEDNESDAY TO GO RAIN/SNOW NORTH AND RAIN SOUTH.

UPPER TROUGH BUILDS INTO THE AREA ON THURSDAY. NOT CONFIDENT THAT
ANY PRECIPITATION WILL OCCUR BUT WILL KEEP TOKEN 20 POPS FOR NOW.

&&

.AVIATION /DISCUSSION FOR THE 261800Z TAF ISSUANCE/...

ISSUED AT 1146 AM EST THU FEB 26 2015

PREDOMINANT MVFR EXPECTED INTO THE EVENING WITH SCATTERED SNOW
SHOWERS...THEN VFR.

ORGANIZED SNOW HAS COME TO AN END AT THE TAF SITES...BUT SCATTERED
SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON. CANNOT RULE OUT
BRIEF IFR CONDITIONS IF A SNOW SHOWER HITS A SITE.

OTHERWISE EXPECT GENERAL MVFR CEILINGS FOR MUCH OF THE FIRST HALF OF
THE TAF PERIOD. MOST CEILINGS WILL BREAK UP OVERNIGHT...WITH PERHAPS
THE EXCEPTION OF A LAKE BAND OF CLOUDS THAT WILL PASS SOMEWHERE OVER
THE AREA.

VFR EXPECTED FRIDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 4 AM TO 11 AM EST FRIDAY FOR INZ021-
028>031-035>044-048-049-057.

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...50
AVIATION...50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 26, 5:58 AM EST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 AM EST THU FEB 26 2015

INZ021-028-029-035-043-271100-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
558 AM EST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ACCUMULATING SNOW TODAY. WIND CHILLS -5 TO -15 TONIGHT.

HAZARDS: SLICK ROADS FROM SNOW. COLD WIND CHILLS.

TIMING: SNOW THROUGH THE DAY. WIND CHILLS BELOW ZERO LATE TONIGHT.

DISCUSSION: A CLIPPER SYSTEM WILL BRING SNOW TO CENTRAL INDIANA
TODAY. STORM TOTAL SNOW OF AROUND 1 TO 2 INCHES IS POSSIBLE.
ARCTIC HIGH PRESSURE BUILDING IN WILL BRING COLD WIND CHILLS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED
EARLY FRIDAY MORNING AND EARLY SATURDAY MORNING.

THERE ARE CHANCES FOR SNOW AND MIXED PRECIPITATION AT TIMES FROM
SATURDAY NIGHT THROUGH TUESDAY NIGHT. A WINTRY MIX COULD INCLUDE
ICE MONDAY NIGHT AND TUESDAY NIGHT. LIGHT TO MODERATE SNOW
AMOUNTS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY.

DISCUSSION: ARCTIC HIGH PRESSURE WILL BRING BELOW ZERO
TEMPERATURES AND WIND CHILLS BACK INTO THE AREA FOR EARLY FRIDAY
AND SATURDAY MORNINGS. UPPER WAVES MOVING THROUGH THE AREA WILL
BRING CHANCES FOR SNOW AND A WINTRY PRECIPITATION MIX FOR MUCH OF
THE WEEKEND AND INTO THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ030-031-036>042-044>049-051-052-271100-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
558 AM EST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ACCUMULATING SNOW TODAY. WIND CHILLS -5 TO -15 TONIGHT.

HAZARDS: SLICK ROADS FROM SNOW. COLD WIND CHILLS.

TIMING: SNOW THROUGH THE DAY. WIND CHILLS BELOW ZERO LATE TONIGHT.

DISCUSSION: A CLIPPER SYSTEM WILL BRING CHANCES FOR SNOW TO
CENTRAL INDIANA TONIGHT. AROUND AN INCH OF SNOW IS POSSIBLE.
ARCTIC HIGH PRESSURE BUILDING IN WILL BRING COLD WIND CHILLS
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED
EARLY FRIDAY MORNING AND EARLY SATURDAY MORNING.

THERE ARE CHANCES FOR SNOW AND MIXED PRECIPITATION AT TIMES FROM
SATURDAY NIGHT THROUGH TUESDAY NIGHT. A WINTRY MIX COULD INCLUDE
ICE MONDAY NIGHT AND TUESDAY NIGHT. LIGHT TO MODERATE SNOW
AMOUNTS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY.

DISCUSSION: ARCTIC HIGH PRESSURE WILL BRING BELOW ZERO
TEMPERATURES AND WIND CHILLS BACK INTO THE AREA FOR EARLY FRIDAY
AND SATURDAY MORNINGS. UPPER WAVES MOVING THROUGH THE AREA WILL
BRING CHANCES FOR SNOW AND A WINTRY PRECIPITATION MIX FOR MUCH OF
THE WEEKEND AND INTO THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053>057-060>065-067>072-271100-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
558 AM EST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: ACCUMULATING SNOW TODAY. WIND CHILLS -5 TO -15 TONIGHT.

HAZARDS: SLICK ROADS FROM SNOW. COLD WIND CHILLS.

TIMING: SNOW THROUGH THE DAY. WIND CHILLS BELOW ZERO LATE TONIGHT.

DISCUSSION: A CLIPPER SYSTEM WILL BRING CHANCES FOR SNOW TO
CENTRAL INDIANA TONIGHT. SNOW ACCUMULATIONS WILL BE LESS THAN
1/2 INCH. ARCTIC HIGH PRESSURE BUILDING IN WILL BRING COLD WIND CHILLS
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: BELOW ZERO TEMPERATURES AND WIND CHILLS ARE EXPECTED
EARLY FRIDAY MORNING AND EARLY SATURDAY MORNING.

THERE ARE CHANCES FOR SNOW AND MIXED PRECIPITATION AT TIMES FROM
SATURDAY NIGHT THROUGH TUESDAY NIGHT. A WINTRY MIX COULD INCLUDE
ICE MONDAY NIGHT AND TUESDAY NIGHT. LIGHT TO MODERATE SNOW
AMOUNTS ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY.

DISCUSSION: ARCTIC HIGH PRESSURE WILL BRING BELOW ZERO
TEMPERATURES AND WIND CHILLS BACK INTO THE AREA FOR EARLY FRIDAY
AND SATURDAY MORNINGS. UPPER WAVES MOVING THROUGH THE AREA WILL
BRING CHANCES FOR SNOW AND A WINTRY PRECIPITATION MIX FOR MUCH OF
THE WEEKEND AND INTO THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

Nearby

Wind Chill Advisories in Indiana, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.